# SDR DALA1013130186

- Difficulty date: February 16, 2008
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 57,780 hours, 8,601 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Unknown
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING T/E FLAP INBD FLAP -MAIN FLAP -COLLAR FITTING REPLACEMENT FITTING.  REPLACEMENT REPAIR IAW 01-073591-12 ME20 AND ME21.  C/W 01-073591-12 ME20 AND ME21. (DL76L101470)
